Journal Article

Lyapunov functions and global properties for <i> SEIR </i> and <i> SEIS </i> epidemic models

Andrei Korobeinikov

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 2, pages 75-83
Published in print June 2004 | ISSN: 1477-8599
Published online June 2004 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/21.2.75
Lyapunov functions and global properties for  SEIR  and  SEIS  epidemic models

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

Lyapunov functions for classic SEIR and SEIS compartmental epidemic models, including those with vertical and horizontal transmission, are introduced. Global properties of the models is thereby established.

Keywords: direct Lyapunov method; Lyapunov functions; endemic equilibrium state; global stability

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.